# SDR FDEA201909182754

- Difficulty date: September 18, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT UNDER FLOOR NEAR STA 1270 AT RBL 105 STRUCTURE  EXFOLIATED REPAIRED CORROSION FOUND AT UPPER CARGO COMP UNDER FLOOR AREA NEAR STATION   1270 RBL105 REF  E.A 1-5730-T0350234 P1. TITLED "WING-PLATES AND SKINS-CENTER WING-  UPPER SKIN-REWORK" ALONG WITH JPF ITEMS 1 TO 6.
